MAUDE Adverse Event Report: BIOMET MICROFIXATION ELEVATOR #1; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION ELEVATOR #1; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).It is unknown at this time if the device will be returned for evaluation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the instrument fractured.Attempts have been made but no further information has been provided.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed.The elevator #1 (p/n: 09-0259, lot# 011413a13, qty 1) was returned for investigation.Upon review of the elevator, it was noted that it had a fracture at the tip.The non-conformance database was reviewed for this part/lot# combination and there were no non-conformances found related to this issue.There are no indications of manufacturing defects.A complaint review was performed for this part and lot number combination and there is an occurrence rate of 0.22%.The most likely underlying cause of the complaint is that the elevator tip experienced force in excess of what it was designed to encounter.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ELEVATOR #1
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9848722
Report Number0001032347-2020-00173
Device Sequence Number2663685
Product Code EMJ
UDI-Device Identifier00841036028206
UDI-Public00841036028206
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0259
Device Lot Number011413A13
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1